Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 30, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Apr 22, 2011, 12:13 PM CDT for Emmons County, North Dakota. It took effect at Apr 23, 2011, 10:30 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2011, 12:13 PM CDT (17:13 UTC)
- In effect from
- Apr 23, 2011, 10:30 AM CDT
- Expired
- Apr 24, 2011, 10:19 AM CDT
- In force
- 24 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- Major
County Emmons County, ND
The radar
The Bismarck radar (KBIS), 67 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Beaver Creek (South Central ND) at Linton (BVRN8). The gauge peaked at 7.33 ft at Apr 25, 2011, 6:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06354580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
247
WGUS43 KBIS 221713
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1213 PM CDT FRI APR 22 2011
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...MAJOR FLOODING IS
FORECAST.
.ONE HALF TO ONE INCH OF PRECIPITATION IS FORECAST TO FALL ACROSS
THE BEAVER CREEK BASIN ON FRIDAY. THIS PRECIPITATION COMBINED WITH
THE MELTING OF SNOW ALREADY ON THE GROUND IS FORECAST TO CAUSE THE
BEAVER CREEK BELOW LINTON TO RISE ABOVE MINOR FLOOD STAGE OF 9.0 FEET
BY LATE SATURDAY MORNING...AND CONTINUE TO RISE TO NEAR 14.3 FEET
BY SUNDAY MORNING. THIS FORECAST IS EQUALLY DEPENDENT ON SNOWMELT
GENERATED RUNOFF...AMOUNT OF PRECIPITATION REALIZED OVER
FRIDAY AND EARLY SATURDAY...AND THE ABILITY OF THE SOILS TO ABSORB
MORE WATER. OVERALL THIS WILL BE A RAPIDLY EVOLVING EVENT AND
THE CREEK FORECAST MAY CHANGE FREQUENTLY BASED ON OBSERVED
PRECIPITATION.
NDC029-231713-
/O.NEW.KBIS.FL.W.0030.110423T1530Z-110426T0808Z/
/BVRN8.3.RS.110423T1530Z.110424T1200Z.110425T2008Z.NO/
1213 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE BEAVER CREEK BELOW LINTON
* FROM TOMORROW LATE MORNING UNTIL MONDAY AFTERNOON
* AT 11AM FRIDAY THE STAGE WAS...5.7 FEET
* MAJOR FLOODING IS FORECAST
* FLOOD STAGE IS 9.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 14.3 FEET BY SUNDAY MORNING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
MISSOURI RIVER BASIN
LINTON 9 5.7 FRI 11 AM 7.6 14.3 11.0 6.3 6.9
$$
AYD5 follow-up statements
328
WGUS83 KBIS 230124
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
824 PM CDT FRI APR 22 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN NORTH
DAKOTA...
BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...MAJOR FLOODING IS
FORECAST.
.ONE HALF TO ONE INCH OF PRECIPITATION IS FORECAST TO FALL ACROSS
THE BEAVER CREEK BASIN THROUGH FRIDAY EVENING. THIS PRECIPITATION
COMBINED WITH THE MELTING OF SNOW ALREADY ON THE GROUND IS FORECAST
TO CAUSE THE BEAVER CREEK BELOW LINTON TO RISE ABOVE MINOR FLOOD
STAGE OF 9.0 FEET BY LATE SATURDAY MORNING...AND CONTINUE TO RISE
TO NEAR 14.3 FEET BY SUNDAY MORNING. THIS FORECAST IS EQUALLY
DEPENDENT ON SNOWMELT GENERATED RUNOFF...AMOUNT OF PRECIPITATION
REALIZED THROUGH EARLY SATURDAY...AND THE ABILITY OF THE SOILS TO
ABSORB MORE WATER. OVERALL THIS WILL BE A RAPIDLY EVOLVING EVENT AND
THE CREEK FORECAST MAY CHANGE FREQUENTLY BASED ON OBSERVED
PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC029-240124-
/O.EXT.KBIS.FL.W.0030.110423T1530Z-110426T0808Z/
/BVRN8.3.RS.110423T1530Z.110424T1200Z.110425T2008Z.NO/
824 PM CDT FRI APR 22 2011
THE FLOOD WARNING CONTINUES FOR
THE BEAVER CREEK BELOW LINTON.
* FROM SATURDAY MORNING TO LATE MONDAY NIGHT.
* AT 8:00 PM FRIDAY THE STAGE WAS 6.1 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE CREEK WILL RISE ABOVE FLOOD STAGE BY LATE TOMORROW
MORNING AND CREST AROUND 14.3 FEET BY SUNDAY MORNING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
MISSOURI RIVER BASIN
LINTON 9 6.1 FRI 8 PM 12.3 13.4 8.1 6.2 7.0
$$122
WGUS83 KBIS 231607
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1107 AM CDT SAT APR 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...MINOR FLOODING IS
FORECAST.
.RECENT PRECIPITATION COMBINED WITH THE MELTING OF SNOW ALREADY ON
THE GROUND IS FORECAST TO CAUSE THE BEAVER CREEK BELOW LINTON TO RISE
ABOVE MINOR FLOOD STAGE OF 9.0 FEET THIS EVENING...AND CONTINUE TO RISE
TO NEAR 10.7 FEET BY LATE TONIGHT. THE CREEK FORECAST MAY CHANGE
FREQUENTLY BASED ON OBSERVED PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC029-242207-
/O.EXT.KBIS.FL.W.0030.000000T0000Z-110425T0738Z/
/BVRN8.1.RS.110424T0104Z.110424T0600Z.110424T1938Z.NO/
1107 AM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE BEAVER CREEK BELOW LINTON.
* UNTIL LATE SUNDAY NIGHT.
* AT 10:00 AM SATURDAY THE STAGE WAS 6.2 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 10.7 FEET TONIGHT. THE RIVER WILL FALL BELOW FLOOD
STAGE BY EARLY TOMORROW AFTERNOON.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
MISSOURI RIVER BASIN
LINTON 9 6.2 SAT 10 AM 10.2 6.3 6.0 7.0 5.8
$$
KINNEY031
WGUS83 KBIS 232050
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
350 PM CDT SAT APR 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...MINOR FLOODING IS
FORECAST.
.RUNOFF FROM RECENT RAIN AND SNOW MAY CAUSE BEAVER CREEK BELOW LINTON
TO RISE ABOVE MINOR FLOOD STAGE OF 9.0 FEET EVENING LATE TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC029-242050-
/O.EXT.KBIS.FL.W.0030.000000T0000Z-110425T1348Z/
/BVRN8.1.RS.110424T0526Z.110424T1200Z.110425T0148Z.NO/
350 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE BEAVER CREEK BELOW LINTON.
* UNTIL MONDAY MORNING.
* AT 3:00 PM SATURDAY THE STAGE WAS 6.1 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE TONIGHT AND CONTINUE TO
RISE TO NEAR 10.6 FEET SUNDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SUNDAY EVENING.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
MISSOURI RIVER BASIN
LINTON 9 6.1 SAT 3 PM 10.2 6.2 6.1 7.0 5.7
$$728
WGUS83 KBIS 240208
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
908 PM CDT SAT APR 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...MINOR FLOODING IS
FORECAST.
.RUNOFF FROM RECENT RAIN AND SNOW MAY CAUSE BEAVER CREEK BELOW LINTON
TO RISE ABOVE MINOR FLOOD STAGE OF 9.0 FEET EARLY SUNDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC029-250208-
/O.EXT.KBIS.FL.W.0030.000000T0000Z-110426T0218Z/
/BVRN8.1.RS.110424T1345Z.110425T0000Z.110425T1418Z.NO/
908 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE BEAVER CREEK BELOW LINTON.
* UNTIL MONDAY EVENING.
* AT 9:00 PM SATURDAY THE STAGE WAS 6.2 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE
TO RISE TO NEAR 10.6 FEET BY SUNDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE MONDAY MORNING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME SUN MON TUE WED THU
MISSOURI RIVER BASIN
LINTON 9 6.2 SAT 9 PM 10.6 6.4 6.4 6.9 6.9
$$721
WGUS83 KBIS 241519
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1019 AM CDT SUN APR 24 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
BEAVER CREEK BELOW LINTON AFFECTING EMMONS COUNTY
FOR THE MISSOURI RIVER BASIN INCLUDING LINTON...AN IN BANK RISE IS
FORECAST...BUT THE CREEK LEVEL WILL REMAIN BELOW FLOOD STAGE.
.A MODERATE RISE IS EXPECTED TO CONTINUE INTO TUESDAY ON THE BEAVER
CREEK NEAR LINTON...BUT THE CREEK WILL CREST BELOW FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
&&
NDC029-241549-
/O.CAN.KBIS.FL.W.0030.000000T0000Z-110426T0218Z/
/BVRN8.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1019 AM CDT SUN APR 24 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BEAVER CREEK BELOW LINTON.
* AT 10:00 AM SUNDAY THE STAGE WAS 6.3 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.8 FEET
TUESDAY EVENING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME MON TUE WED THU FRI
MISSOURI RIVER BASIN
LINTON 9 6.3 SUN 10 AM 7.0 7.7 7.5 5.9 3.9
$$
KINNEYWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 22, 9:45 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 22, 9:45 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 945 AM CDT FRI APR 22 2011 .UPDATE... UPDATE MAINLY FOR WEATHER TRENDS. && .DISCUSSION... BASED ON TURNOVER TO SNOW IN THE FAR SOUTHWEST...THE SLIGHTLY COOLER NAM SOLUTION LOOKS MOST ACCURATE IN THE SHORT TERM REGARDING PRECIP TYPE. NAM ALSO VERIFYING WELL WITH QPF AMOUNTS AND PLACEMENT THROUGH MID MORNING. NO SIGNIFICANT CHANGES TO CURRENT WINTER HEADLINES AT THIS TIME...ALTHOUGH WILL BE MONITORING CLOSELY. BIGGEST CHALLENGE WILL BE DETERMINING IF ANY ADDITIONAL COUNTIES WOULD CREEP INTO WARNING CRITERIA. HEAVY BANDED SNOW DIAGNOSTICS INDICATE POTENTIAL FOR SOME PRETTY HEAVY SNOWFALL ACCUMULATIONS SOUTHWEST...WHERE IT WILL BE SNOWING THE LONGEST INTO THIS EVENING. GENERAL 4-8 INCH AMOUNTS STILL LOOK REASONABLE...BUT WOULD NOT BE SURPRISED TO SEE ISOLD AMOUNTS APPROACHING A FOOT. && .AVIATION... SURFACE LOW PRESSURE CENTERED NEAR BUFFALO SD EXPECTED TO TRACK EAST TODAY. MOIST SOUTHEAST UP SLOPE FLOW RESULTING IN VERY LOW IFR CEILINGS AT KDIK...AND IFR CEILINGS AT KISN/KBIS/KMOT/KJMS. AS THE LOW MOVES EAST TODAY...IFR CEILINGS WILL REMAIN...AND MODERATE TO HEAVY SNOW WILL FALL AT KDIK...WITH VSBYS AROUND 1/2SM IN SNOW. MIX OF RAIN AND SNOW AT KBIS/KMOT/KISN/KJMS THROUGH THE AFTERNOON WITH VSBYS 2 TO 4 MILES IN RAIN/SNOW. && .BIS WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ018>020-031>037- 040>048-050-051. WINTER WEATHER ADVISORY UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY FOR NDZ017-019>021-034-035-042-045. WINTER STORM WARNING UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY FOR NDZ018-031>033-040-041-043-044. && AVIATION...WAA UPDATE...KINNEY
Hazardous weather outlook, Apr 22, 4:54 AM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 454 AM CDT FRI APR 22 2011 NDZ001>005-009>013-022-023-025-231000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER- 454 AM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT RAIN CAN BE EXPECTED TODAY...POSSIBLY MIXING IN WITH SNOW AT TIMES. THE RAIN MAY ALSO BECOME HEAVY AT TIMES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ018-031>033-040-041-043-044-231000- DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 454 AM CDT FRI APR 22 2011 /354 AM MDT FRI APR 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT THROUGH EARLY TONIGHT. PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING FOR MELTING OF RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH SNOWFALL TOTALS. NDZ017-019>021-034-035-042-045-231000- MCKENZIE-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX- 454 AM CDT FRI APR 22 2011 /354 AM MDT FRI APR 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH EARLY TONIGHT. PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. A FLOOD WATCH IS IN EFFECT FOR ALL COUNTIES MENTIONED ABOVE EXCEPT MCLEAN AND MCKENZIE THROUGH SUNDAY EVENING FOR MELTING OF RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH SNOWFALL TOTALS. NDZ036-037-046>048-050-051-231000- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 454 AM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING FOR MELTING OF RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH FRIDAY NIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
In the hours before
Local storm report, Apr 22, 11:25 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1125 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM SNOW BOWMAN 46.18N 103.39W
04/22/2011 E3.0 INCH BOWMAN ND CO-OP OBSERVER
STILL SNOWING HEAVY.
&&
LLPThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:31 AM CDT | Winter Storm Warning | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 2 more | 18 hr |
| Apr 22, 11:18 AM CDT | River Flood Warning | BIS | Ward | 7 days |
| Apr 22, 11:33 AM CDT | River Flood Warning | BIS | Morton, Sioux | 47 hr |
| Apr 22, 12:21 PM CDT | River Flood Warning | BIS | Burleigh | 46 hr |
| Apr 22, 12:31 PM CDT | Areal Flood Warning | BIS | Burleigh, Dickey, Emmons, Kidder, LaMoure, Logan and 2 more | 7 days |
| Apr 22, 1:07 PM CDT | Areal Flood Advisory | BIS | Adams, Billings, Bowman, Golden Valley, Grant, Hettinger and 5 more | 69 hr |
| Apr 22, 2:30 PM CDT | River Flood Warning | BIS | LaMoure | 21 hr |
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.